Alert archive / Hawaii / Wind Advisories in 2019

Wind Advisory 31, NWS Honolulu, HI

November 21, 20194 counties in Hawaii

NWS Honolulu, HI issued this wind advisory at Nov 21, 2019, 3:36 PM HST for 4 counties in Hawaii. It took effect at Nov 22, 2019, 2:57 AM HST. It was in force for 49 hr.

The area

The counties it named.

The facts

Issued
Nov 21, 2019, 3:36 PM HST (01:36 UTC)
In effect from
Nov 22, 2019, 2:57 AM HST
Expired
Nov 24, 2019, 3:29 AM HST
In force
49 hr
Issued by
NWS Honolulu, HI

Counties Hawaii County, HI, Honolulu County, HI, Kalawao County, HI, Kauai County, HI

The radar

The Molokai radar (PHMO), 38 km from the middle of the area, began a volume at 01:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lihue, (PHLI), launched 00:00Z, 1.6 hours before the alert went out and 214 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lihue, at 00:00Z on 2019-11-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1009 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lihue, at 00:00Z on 2019-11-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -27 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1009 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
884 m above ground
0-6 km bulk shear
4 kt
0-1 km storm-relative helicity
-27 m²/s²
0-3 km storm-relative helicity
10 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

118 
WWHW70 PHFO 220136
NPWHFO

URGENT - WEATHER MESSAGE
National Weather Service Honolulu HI
336 PM HST Thu Nov 21 2019

HIZ001>021-024>026-220945-
/O.NEW.PHFO.WI.Y.0031.191122T1600Z-191123T0400Z/
Niihau-Kauai Windward-Kauai Leeward-Kauai Mountains-
Oahu South Shore-Waianae Coast-Oahu North Shore-Oahu Koolau-
Olomana-Central Oahu-Waianae Mountains-Molokai Windward-
Molokai Leeward-Lanai Makai-Lanai Mauka-Kahoolawe-
Maui Windward West-Maui Leeward West-Maui Central Valley-
Windward Haleakala-Leeward Haleakala-South Big Island-
Big Island North and East-Kohala-
Including the cities of Lihue, Princeville, Poipu, Waimea, 
Hanapepe, Kokee State Park, Honolulu, Waikiki, Hawaii Kai, 
Kapolei, Nanakuli, Makaha, Haleiwa, Waialua, Kahuku, Punaluu, 
Laie, Kailua, Kaneohe, Waimanalo, Mililani, Wahiawa, Pearl City, 
Makakilo, Kalaupapa, Kaunakakai, Manele, Lanai City, Wailuku, 
Lahaina, Kaanapali, Kahului, Haiku, Makawao, Hana, Kihei, Makena,
Pukalani, Kula, South Point, Pahala, Hilo, Volcano, Honokaa, 
Kamuela, and Waikoloa
336 PM HST Thu Nov 21 2019

...WIND ADVISORY IN EFFECT FROM 6 AM TO 6 PM HST FRIDAY...

* WHAT...East winds 20 to 30 mph with gusts up to 50 mph expected.
  Winds will be strongest over and to the west of the terrain.

* WHERE...Portions of Kahoolawe, Kauai, Lanai, Maui, Molokai, 
  Niihau, Oahu and the Big Island Hawaii.

* WHEN...From 6 AM to 6 PM HST Friday.

* IMPACTS...Winds this strong are capable of downing trees and 
  causing power outages. Motorists, especially those in high 
  profile vehicles, are urged to drive with extreme caution.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of at least 30 mph, or
gusts of at least 50 mph, are expected. Motorists should use
extra caution.

&&

$$

Kino
7 follow-up statements
337 
WWHW70 PHFO 221257
NPWHFO

URGENT - WEATHER MESSAGE
National Weather Service Honolulu HI
257 AM HST Fri Nov 22 2019

HIZ001>021-024>026-230400-
/O.EXT.PHFO.WI.Y.0031.191122T1257Z-191123T0400Z/
Niihau-Kauai Windward-Kauai Leeward-Kauai Mountains-
Oahu South Shore-Waianae Coast-Oahu North Shore-Oahu Koolau-
Olomana-Central Oahu-Waianae Mountains-Molokai Windward-
Molokai Leeward-Lanai Makai-Lanai Mauka-Kahoolawe-
Maui Windward West-Maui Leeward West-Maui Central Valley-
Windward Haleakala-Leeward Haleakala-South Big Island-
Big Island North and East-Kohala-
Including the cities of Lihue, Princeville, Poipu, Waimea, 
Hanapepe, Kokee State Park, Honolulu, Waikiki, Hawaii Kai, 
Kapolei, Nanakuli, Makaha, Haleiwa, Waialua, Kahuku, Punaluu, 
Laie, Kailua, Kaneohe, Waimanalo, Mililani, Wahiawa, Pearl City, 
Makakilo, Kalaupapa, Kaunakakai, Manele, Lanai City, Wailuku, 
Lahaina, Kaanapali, Kahului, Haiku, Makawao, Hana, Kihei, Makena,
Pukalani, Kula, South Point, Pahala, Hilo, Volcano, Honokaa, 
Kamuela, and Waikoloa
257 AM HST Fri Nov 22 2019

...WIND ADVISORY NOW IN EFFECT UNTIL 6 PM HST THIS EVENING...

* WHAT...East winds 20 to 30 mph with gusts up to 50 mph. Winds 
  will be strongest over and to the west of the terrain.

* WHERE...Portions of all Hawaiian Islands. 

* WHEN...Until 6 PM HST this evening.

* IMPACTS...Winds this strong are capable of downing trees and 
  causing power outages. Motorists, especially those in high 
  profile vehicles, are urged to drive with extreme caution.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of at least 30 mph, or
gusts of at least 50 mph, are expected. Motorists should use
extra caution.

&&

$$
172 
WWHW70 PHFO 230146
NPWHFO

URGENT - WEATHER MESSAGE
National Weather Service Honolulu HI
346 PM HST Fri Nov 22 2019

HIZ001>011-230300-
/O.CAN.PHFO.WI.Y.0031.000000T0000Z-191123T0400Z/
Niihau-Kauai Windward-Kauai Leeward-Kauai Mountains-
Oahu South Shore-Waianae Coast-Oahu North Shore-Oahu Koolau-
Olomana-Central Oahu-Waianae Mountains-
Including the cities of Lihue, Princeville, Poipu, Waimea, 
Hanapepe, Kokee State Park, Honolulu, Waikiki, Hawaii Kai, 
Kapolei, Nanakuli, Makaha, Haleiwa, Waialua, Kahuku, Punaluu, 
Laie, Kailua, Kaneohe, Waimanalo, Mililani, Wahiawa, Pearl City, 
and Makakilo
346 PM HST Fri Nov 22 2019

...WIND ADVISORY IS CANCELLED...

Winds have diminished across the area. However, locally breezy
conditions can be expected across some locations through Saturday.

$$

HIZ012>021-024>026-231000-
/O.EXT.PHFO.WI.Y.0031.000000T0000Z-191124T0400Z/
Molokai Windward-Molokai Leeward-Lanai Makai-Lanai Mauka-
Kahoolawe-Maui Windward West-Maui Leeward West-
Maui Central Valley-Windward Haleakala-Leeward Haleakala-
South Big Island-Big Island North and East-Kohala-
Including the cities of Kalaupapa, Kaunakakai, Manele, 
Lanai City, Wailuku, Lahaina, Kaanapali, Kahului, Haiku, Makawao,
Hana, Kihei, Makena, Pukalani, Kula, South Point, Pahala, Hilo, 
Volcano, Honokaa, Kamuela, and Waikoloa
346 PM HST Fri Nov 22 2019

...WIND ADVISORY NOW IN EFFECT UNTIL 6 PM HST SATURDAY...

* WHAT...East winds 20 to 30 mph with gusts up to 50 mph. Winds 
  will be strongest over and to the west of the terrain.

* WHERE...Portions of Maui County and the Big Island.

* WHEN...Until 6 PM HST Saturday.

* IMPACTS...Winds this strong are capable of downing trees and 
  causing power outages. Motorists, especially those in high 
  profile vehicles, are urged to drive with extreme caution.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of at least 30 mph, or
gusts of at least 50 mph, are expected. Motorists should use
extra caution.

&&

$$

Burke
028 
WWHW70 PHFO 230849
NPWHFO

URGENT - WEATHER MESSAGE
National Weather Service Honolulu HI
1049 PM HST Fri Nov 22 2019

HIZ027-231700-
/O.EXA.PHFO.WI.Y.0031.000000T0000Z-191124T0400Z/
Big Island Interior-
Including the city of Bradshaw Field, Saddle Road Above 5000 feet
1049 PM HST Fri Nov 22 2019

...WIND ADVISORY IN EFFECT UNTIL 6 PM HST SATURDAY...

* WHAT...East winds 20 to 30 mph with gusts up to 50 mph.

* WHERE...Big Island Interior County.

* WHEN...Until 6 PM HST Saturday.

* IMPACTS...Winds this strong are capable of downing tents or
  other temporary structures. Motorists, especially those in high
  profile vehicles, are urged to drive with extreme caution.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of at least 30 mph, or
gusts of at least 50 mph, are expected. Motorists should use
extra caution.

&&

$$

HIZ012>021-024>026-231700-
/O.CON.PHFO.WI.Y.0031.000000T0000Z-191124T0400Z/
Molokai Windward-Molokai Leeward-Lanai Makai-Lanai Mauka-
Kahoolawe-Maui Windward West-Maui Leeward West-
Maui Central Valley-Windward Haleakala-Leeward Haleakala-
South Big Island-Big Island North and East-Kohala-
Including the cities of Kalaupapa, Kaunakakai, Manele, 
Lanai City, Wailuku, Lahaina, Kaanapali, Kahului, Haiku, Makawao,
Hana, Kihei, Makena, Pukalani, Kula, South Point, Pahala, Hilo, 
Volcano, Honokaa, Kamuela, and Waikoloa
1049 PM HST Fri Nov 22 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST SATURDAY...

* WHAT...East winds 20 to 30 mph with gusts up to 50 mph. Winds 
  will be strongest over and to the west of the terrain.

* WHERE...Portions of Maui County and the Big Island.

* WHEN...Until 6 PM HST Saturday.

* IMPACTS...Winds this strong are capable of downing trees and 
  causing power outages. Motorists, especially those in high 
  profile vehicles, are urged to drive with extreme caution.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of at least 30 mph, or
gusts of at least 50 mph, are expected. Motorists should use
extra caution.

&&

$$

Birchard
998 
WWHW70 PHFO 230851 CCA
NPWHFO

URGENT - WEATHER MESSAGE...CORRECTED
National Weather Service Honolulu HI
1051 PM HST Fri Nov 22 2019

HIZ027-231700-
/O.COR.PHFO.WI.Y.0031.000000T0000Z-191124T0400Z/
Big Island Interior-
Including the city of Bradshaw Field, Saddle Road Above 5000 feet
1051 PM HST Fri Nov 22 2019

...WIND ADVISORY IN EFFECT UNTIL 6 PM HST SATURDAY...

* WHAT...East winds 20 to 30 mph with gusts up to 50 mph.

* WHERE...Big Island Interior.

* WHEN...Until 6 PM HST Saturday.

* IMPACTS...Winds this strong are capable of downing tents or
  other temporary structures. Motorists, especially those in high
  profile vehicles, are urged to drive with extreme caution.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of at least 30 mph, or
gusts of at least 50 mph, are expected. Motorists should use
extra caution.

&&

$$

HIZ012>021-024>026-231700-
/O.CON.PHFO.WI.Y.0031.000000T0000Z-191124T0400Z/
Molokai Windward-Molokai Leeward-Lanai Makai-Lanai Mauka-
Kahoolawe-Maui Windward West-Maui Leeward West-
Maui Central Valley-Windward Haleakala-Leeward Haleakala-
South Big Island-Big Island North and East-Kohala-
Including the cities of Kalaupapa, Kaunakakai, Manele, 
Lanai City, Wailuku, Lahaina, Kaanapali, Kahului, Haiku, Makawao,
Hana, Kihei, Makena, Pukalani, Kula, South Point, Pahala, Hilo, 
Volcano, Honokaa, Kamuela, and Waikoloa
1051 PM HST Fri Nov 22 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST SATURDAY...

* WHAT...East winds 20 to 30 mph with gusts up to 50 mph. Winds 
  will be strongest over and to the west of the terrain.

* WHERE...Portions of Maui County and the Big Island.

* WHEN...Until 6 PM HST Saturday.

* IMPACTS...Winds this strong are capable of downing trees and 
  causing power outages. Motorists, especially those in high 
  profile vehicles, are urged to drive with extreme caution.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of at least 30 mph, or
gusts of at least 50 mph, are expected. Motorists should use
extra caution.

&&

$$

Birchard
436 
WWHW70 PHFO 231316
NPWHFO

URGENT - WEATHER MESSAGE
National Weather Service Honolulu HI
316 AM HST Sat Nov 23 2019

HIZ012>021-024>027-240400-
/O.CON.PHFO.WI.Y.0031.000000T0000Z-191124T0400Z/
Molokai Windward-Molokai Leeward-Lanai Makai-Lanai Mauka-
Kahoolawe-Maui Windward West-Maui Leeward West-
Maui Central Valley-Windward Haleakala-Leeward Haleakala-
South Big Island-Big Island North and East-Kohala-
Big Island Interior-
Including the cities of Kalaupapa, Kaunakakai, Manele, 
Lanai City, Wailuku, Lahaina, Kaanapali, Kahului, Haiku, Makawao,
Hana, Kihei, Makena, Pukalani, Kula, South Point, Pahala, Hilo, 
Volcano, Honokaa, Kamuela, Waikoloa, Bradshaw Field, 
and Saddle Road Above 5000 feet
316 AM HST Sat Nov 23 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST THIS EVENING...

* WHAT...East winds 20 to 30 mph with gusts up to 50 mph. Winds 
  will be strongest over and to the west of the terrain.

* WHERE...Portions of Maui County and the Big Island.

* WHEN...Until 6 PM HST Today.

* IMPACTS...Winds this strong are capable of downing trees,
  causing power outages, and downing tents and other temporary
  structures. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of at least 30 mph, or
gusts of at least 50 mph, are expected. Motorists, especially 
those in high profile vehicles, are urged to drive with extreme 
caution.

&&

$$

Birchard
270 
WWHW70 PHFO 240142
NPWHFO

URGENT - WEATHER MESSAGE
National Weather Service Honolulu HI
342 PM HST Sat Nov 23 2019

HIZ012>021-024>027-240945-
/O.EXT.PHFO.WI.Y.0031.000000T0000Z-191124T1600Z/
Molokai Windward-Molokai Leeward-Lanai Makai-Lanai Mauka-
Kahoolawe-Maui Windward West-Maui Leeward West-
Maui Central Valley-Windward Haleakala-Leeward Haleakala-
South Big Island-Big Island North and East-Kohala-
Big Island Interior-
Including the cities of Kalaupapa, Kaunakakai, Manele, 
Lanai City, Wailuku, Lahaina, Kaanapali, Kahului, Haiku, Makawao,
Hana, Kihei, Makena, Pukalani, Kula, South Point, Pahala, Hilo, 
Volcano, Honokaa, Kamuela, Waikoloa, Bradshaw Field, 
and Saddle Road Above 5000 feet
342 PM HST Sat Nov 23 2019

...WIND ADVISORY NOW IN EFFECT UNTIL 6 AM HST SUNDAY...

* WHAT...East winds 20 to 30 mph with gusts up to 50 mph.

* WHERE...Portions of Kahoolawe, Lanai, Maui, Molokai and the 
  Big Island Hawaii.

* WHEN...Until 6 AM HST Sunday.

* IMPACTS...Winds this strong are capable of downing trees,
  causing power outages, and downing tents and other temporary
  structures. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of at least 30 mph, or
gusts of at least 50 mph, are expected. Motorists should use
extra caution.

&&

$$

Kino
900 
WWHW70 PHFO 241329
NPWHFO

URGENT - WEATHER MESSAGE
National Weather Service Honolulu HI
329 AM HST Sun Nov 24 2019

HIZ012>021-024>027-241430-
/O.CAN.PHFO.WI.Y.0031.000000T0000Z-191124T1600Z/
Molokai Windward-Molokai Leeward-Lanai Makai-Lanai Mauka-
Kahoolawe-Maui Windward West-Maui Leeward West-
Maui Central Valley-Windward Haleakala-Leeward Haleakala-
South Big Island-Big Island North and East-Kohala-
Big Island Interior-
Including the cities of Kalaupapa, Kaunakakai, Manele, 
Lanai City, Wailuku, Lahaina, Kaanapali, Kahului, Haiku, Makawao,
Hana, Kihei, Makena, Pukalani, Kula, South Point, Pahala, Hilo, 
Volcano, Honokaa, Kamuela, Waikoloa, Bradshaw Field, 
and Saddle Road Above 5000 feet
329 AM HST Sun Nov 24 2019

...WIND ADVISORY IS CANCELLED...

Winds have diminished across the area. However, locally breezy
conditions can be expected across some locations today.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Honolulu, HI wrote its last area forecast discussion before this wind advisory went out at Nov 21, 9:59 AM HST, 5 hours 37 minutes earlier.

Area forecast discussion, Nov 21, 9:59 AM HST, 5 hours 37 minutes before
Area Forecast Discussion
National Weather Service Honolulu HI
959 AM HST Thu Nov 21 2019

.SYNOPSIS...
Trade winds will strengthen Friday and will bring windy and
showery weather through Saturday. Showers will be most prevalent
over windward and mauka areas, with showers spilling over into
leeward communities from time to time. The trades are expected to
ease a bit next week. Trade wind showers will continue to focus
over windward and mauka areas, with less shower activity reaching
leeward locales.

&&

.DISCUSSION...
Latest radar and satellite imagery is showing numerous showers
this morning over windward and mauka areas with scattered showers
over leeward areas. Cloud tops of up to 40,000 feet have been
observed north and northeast of the state. Due to the elevated
cloud tops and numerous showers upstream of the state, the
forecast has been updated to increase shower coverage and to
include slight chance of thunderstorms over Kauai for today.

For tonight, breezy and showery conditions will likely continue
across the state as another band of clouds moves through the
state.

Starting Friday, models are in good agreement with the pressure
gradient tightening across the state. Trade winds are expected to
strengthen and confidence is increasing for wind speeds to reach
wind advisory criteria across many areas through Saturday. The
weekend should remain windy and showery on Saturday, with a
slight decrease of winds and shower coverage possible on Sunday.

We should see the trades ease and shift around to more of an
east-southeasterly direction during the first half of next week,
as a trough of low pressure sets up several hundred miles west of
the state. Moderate to breezy trades will likely hold in place
across windward sections of the Big Island and Maui, with light to
moderate trades expected elsewhere, lightest in leeward locales.

Forecast details become more uncertain towards the middle of next
week. Although both the GFS and ECMWF are in good agreement that
a trough of low pressure will develop west of the state, and have
come into better agreement with respect to the location where the
trough will set up for the 00Z runs, run to run consistency has
shown some significant deviations which will have a considerable
impact on the weather we see locally. For now and until details
become more clear, the forecast will reflect a trade wind shower
pattern favoring windward and mauka showers and the occasional
leeward spillover through the extended portions of the forecast.

&&

.AVIATION...
Strengthening surface high pressure northeast of the state will
bring breezy east northeast trades winds through the remainder of
today. Areas of enhanced moisture caught up in the flow, combined
with weak instability, will generate scattered showers mainly
along the windward coasts and slopes. MVFR conditions may occur
with mountain obscuration from low ceilings and decreased
visibility. A few showers could make it over the mountainous
terrain and on the leeward areas.

AIRMET Sierra remains in effect for north thru east sides of Maui,
Molokai, and Oahu above 2000 feet due to mountain obscuration from
clouds and showers.

AIRMET Tango remains in effect over and immediately south thru
west of mountains on all islands below 8000 feet due to tempo
moderate turbulence.

&&

.MARINE...
Trade winds will continue to strengthen today and tonight with
speeds reaching near gale force in some of the channels Friday
through and Saturday due to a strengthening surface high far
northeast of the area. A Small Craft Advisory (SCA) is currently
in effect for all Hawaiian waters, due to the large northwest
swell and/or locally strong trades and rough, choppy seas that
will continue to increase tonight. This SCA, in effect until 6 pm
HST Friday, is likely to be extended through the weekend.

The northwest swell has arrived, with buoy 51001 peaking at 14
feet yesterday evening with a 16 second period. It is currently on
the way down, but because this swell is running up to 4 feet
higher than Wave Watch, a High Surf Warning was issued for north
and west shores of Kauai and Oahu, while a High Surf Advisory
(HSA) continues for north and west Molokai and north facing Maui
shores through 6 PM this evening. There is enough of a west
component to this swell where the southern half of the Big Island
coastline will be affected, so an HSA is now in effect through 6
AM, followed by a gradual decline through Friday. A reinforcing,
moderate northwest swell will fill in this weekend, followed by a
smaller northwest swell arriving Wednesday of next week.

As a result of the strong trades, east facing shores of most
islands will see advisory level surf over the weekend. Lastly, a
series of a small background southwest swell will maintain small
surf along south facing shores through the forecast period.

&&

.HFO WATCHES/WARNINGS/ADVISORIES...
High Surf Warning until 6 PM HST this evening for Niihau-Kauai
Windward-Kauai Leeward-Waianae Coast-Oahu North Shore-Oahu
Koolau.

High Surf Advisory until 6 AM HST Friday for Molokai-Maui
Windward West-Maui Central Valley-Windward Haleakala-Kona.

Small Craft Advisory until 6 PM HST Friday for all Hawaiian
waters.

&&

DISCUSSION...Kino/Wroe
AVIATION...Thomas
MARINE...TS

The office that day

Everything else NWS Honolulu, HI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 21, 3:43 PM HSTGale WatchHFO12 hr
Nov 21, 3:43 PM HSTSmall Craft AdvisoryHFO12 hr
Nov 22, 3:39 AM HSTGale WarningHFO48 hr

Nearby

Wind Advisories in Hawaii, 2019Every wind advisory in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.